# SDR CA060920002

- Difficulty date: September 20, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,560 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 416113004
- Condition: Cracked
- Location: Fcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR FAIL TO RESPONSE ON TAKE OFF, VISUAL CHECK OF ENGINE COMPARTMENT FOUND CRACKED LINE ON GOVERNOR TO FCU LINE NP TO PR TO PG LINE . LINE REPLACED WITH NEW A/C BACK TO SERVICE. (TC NR 20060920002)
